# SDR AALA971678

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

BHX - RIGHT GEN DRIVE ILLUMINATED, RIGHT GEN CAUTION EICAS IDG SENSOR FAIL EICAS, RT IDG DISCONNECTED.  REMOVED AND REPLACED COOLER AND IDG ASSEMBLY, LEAK CHECK OK PER MM EMP 108437.  OPERATIONAL CHECK NORMAL CLEARED MEL 8-471DC-B CLEARED MIC SHEET. (M)
